I've been on ortho tri-cyclen for almost 5 years now. I took the pill to regulate my menstrual cycle, and it has been fine until recently. This past April I had an irregular period. It occured at it's usual time, but the cycle lasted almost ten days. Now in June I'm having the same Issue. It's been 11 days. I just went to my gynecologist and he told me that since I have been on the pill for so long it has cause the lining in my uterus to thin. I was concerned about the affects of this in the long run, because I would like to have children someday but he said that I shouldn't be worried. Instead he prescribed me to take 3x the dosage of birth control pills for a week, and then the following week to just take two pills a day. After those two weeks I was supposed to go back to my usual one pill and my period should be fine. This just still worries me though, because I don't want to risk any long term damage, and is it even okay to be taking that strong of a dosage of estrogen? He told me that I would be nauseous for a while. I'm really lost here, so if anyone knows please help!